zbMATH — the first resource for mathematics

Shortness coefficient of cyclically 5-connected cubic planar graphs. (English) Zbl 0518.05045

05C38 Paths and cycles
05C45 Eulerian and Hamiltonian graphs
52Bxx Polytopes and polyhedra
Full Text: DOI EuDML
[1] Faulkner, G. B. andYounger, D. H.,Non-hamiltonian cubic planar graphs. Discrete Math.7 (1974), 67–74. · Zbl 0271.05106
[2] Grinberg, E.,Plane homogeneous graphs of degree 3 without hamiltonian circuits (Russian, Latvian and English summaries). Latvian Math. Yearbook, Izdat. ”Zinatne”, Riga4 (1968), 51–58.
[3] Grünbaum, B. andMalkevitch, J.,Pairs of edge-disjoint hamiltonian circuits. Aequationes Math.14 (1976), 191–196. · Zbl 0331.05118
[4] Grünbaum, B. andWalther, H.,Shortness exponents of families of graphs. J. Comb. Theory, Ser. A14 (1973), 364–385. · Zbl 0263.05103
[5] Owens, P. J.,On regular graphs and hamiltonian circuits, including answers to some questions of Joseph Zaks. J. Comb. Theory, Ser. B28 (1980), 262–277. · Zbl 0438.05042
[6] Owens, P. J.,Non-hamiltonian simple 3-polytopes whose faces are all 5-gons or 7-gons. Discrete Math.36 (1981), 227–230. · Zbl 0473.05043
[7] Owens, P. J.,Shortness parameters of families of regular planar graphs with two or three types of faces. Discrete Math.39 (1982), 199–201. · Zbl 0492.05051
[8] Shimamoto, Y.,On an extension of the Grinberg theorem. J. Comb. Theory, Ser. B24 (1978), 169–180. · Zbl 0395.05052
[9] Zaks, J.,Non-hamiltonian simple 3-polytopes having just two types of faces. Discrete Math.29 (1980), 87–101. · Zbl 0445.05065
[10] Zaks, J.,Extending an extension of Grinberg’s theorem. J. Comb. Theory, Ser. B32 (1982), 95–98. · Zbl 0485.05036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.